Tachycardia-induced cardiomyopathy.
Аннотация
Tachycardia-induced cardiomyopathy (TIC) is an important cause of heart failure as it is potentially reversible after ventricular rate control. A 66-year-old hypertensive woman presented with a 15-day history of tachycardia, dyspnoea and oedema. ECG revealed atrial fibrillation with ventricular frequency of 130 beats per minute (bpm). Echocardiogram showed dilated left ventricle (LV) with 0.39 ejection fraction. Angiography revealed non-obstructed coronary arteries. Heart rate and cardiac failure were controlled with amiodarone, digoxine, captopril, metoprolol and furosemide. During follow-up, despite drug dose optimisation, the patient kept complaining of tachycardia and dyspnoea with a ventricular rate between 108 and 120 bpm. Medical staff suspected she was not taking her medicines properly. Two months later, the patient was asymptomatic and had converted to sinus rhythm (heart rate of 76 bpm). Echocardiogram showed normal LV size and function. Patient's diagnosis was TIC. Although rare, TIC should be considered in all cases of systolic dysfunction associated with tachyarrhythmia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.